# SDR REXA2017070900837

- Difficulty date: July 9, 2017
- Submitted: July 31, 2017
- Operation: Air carrier
- Aircraft: N916XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15154
- Aircraft time: 23,133 hours, 15,086 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Drag Angle
- Part number: 601R317725S
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR AFT ANGLE HAS A POSSIBLE CRACK AT THE CLOSE CABLE PULLEY GUIDE CABLE MOUNT. REPAIRED PAX DOOR AFT ANGLE AT A CABLE PULLY GUIDE CABLE MOUNT IAW SRM 51-11-04, 51-42-06 & 51-42-13.
